# SDR AU960920

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: 116982195
- Condition: Faulty
- Location: Fire Detect Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OVERHEAT WARNING SYSTEM FAULTY - LOOP A AND B CORE  DETECTOR, CONNECTORS D3088 AND D3096 AND ASSOCIATED WIRING REPLACED
